# SDR IPXA2015100694467

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 8,720 hours, 3,144 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 5013F
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE, RT ENGINE ANTI-ICE DISPLAYED AND ENGINE ANTI-ICE VALVE LIGHT REMAINED ILLUMINATED WITH SWITCH ON.   R & R RT ENG ANTI-ICE VALVE IAW MM 30-21-03-401. OPS TEST SATISFACTORY.
